Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 41, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2022, 4:16 PM EDT for Houston County, Twiggs County, Wilkinson County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2022, 4:16 PM EDT (20:16 UTC)
- Expired
- Apr 6, 2022, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Houston County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 15 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:32 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
776
WUUS52 KFFC 062016
SVRFFC
GAC153-289-319-062100-
/O.NEW.KFFC.SV.W.0041.220406T2016Z-220406T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
416 PM EDT Wed Apr 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Wilkinson County in central Georgia...
Twiggs County in central Georgia...
Northeastern Houston County in central Georgia...
* Until 500 PM EDT.
* At 416 PM EDT, a severe thunderstorm was located near Robins Air
Force Base, or 13 miles south of Macon, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Jeffersonville, Warner Robins, Gordon, Robins Air Force Base,
Marion, District Path, Myricks Mill, Bullard, Elberta, Fitzpatrick,
Ripley and Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3266 8362 3266 8360 3267 8360 3268 8361
3270 8361 3270 8360 3273 8360 3289 8334
3281 8319 3262 8319 3260 8359
TIME...MOT...LOC 2016Z 242DEG 17KT 3264 8358
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
183
WWUS52 KFFC 062023
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Wed Apr 6 2022
GAC153-062032-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-220406T2100Z/
Houston GA-
423 PM EDT Wed Apr 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central
Georgia.
LAT...LON 3261 8355 3263 8354 3265 8356 3266 8356
3266 8358 3267 8360 3289 8334 3281 8319
3262 8319 3260 8354
TIME...MOT...LOC 2022Z 249DEG 17KT 3264 8354
$$
GAC289-319-062100-
/O.CON.KFFC.SV.W.0041.000000T0000Z-220406T2100Z/
Wilkinson GA-Twiggs GA-
423 PM EDT Wed Apr 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN WILKINSON AND CENTRAL TWIGGS COUNTIES...
At 422 PM EDT, a severe thunderstorm was located 1 mile northeast of
Robins Air Force Base, or 11 miles west of Jeffersonville, moving
east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Jeffersonville, Gordon, Marion, District Path, Myricks Mill, Bullard,
Fitzpatrick, Ripley and Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 3261 8355 3263 8354 3265 8356 3266 8356
3266 8358 3267 8360 3289 8334 3281 8319
3262 8319 3260 8354
TIME...MOT...LOC 2022Z 249DEG 17KT 3264 8354
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$727
WWUS52 KFFC 062054
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Wed Apr 6 2022
GAC289-319-062104-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-220406T2100Z/
Wilkinson GA-Twiggs GA-
454 PM EDT Wed Apr 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILKINSON AND
CENTRAL TWIGGS COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for central
Georgia.
LAT...LON 3261 8355 3263 8354 3265 8356 3266 8356
3266 8358 3267 8360 3289 8334 3281 8319
3262 8319 3260 8354
TIME...MOT...LOC 2054Z 242DEG 17KT 3271 8338
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:01 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 6, 3:01 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Wed Apr 6 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Thursday Night/... No major changes to thinking in the short term forecast, so have included very in-depth previous discussion from Thiem. Mesoanalysis shows very saturated environment under FEW/SCT cloud deck, allowing for ample insolation with temps climbing into the 80s, with Tds in the 70s. This sets the stage with SBCAPE values 3000+ j/kg, ample instability for any storms that fire, in tandem with impressive mid- lvl lapse rates and mid-lvl flow. Current hazards for central Georgia remain large hail, gusty to damaging winds from downbursts, tornadoes and bouts of heavy rain. Stratus and Fog remain resilient over N GA, with metro Atlanta seeing cloud decks as low as 1000ft, with FG/DZ and lowered visibilities just now lifting, hindering CAPE development. This has setup a pseudo-front along the I-20 corridor with large temp disparity. However, looking to this evening, although CAMS have been all over the place in spatial coverage and timing of frontal passage. However, severe weather potential for N GA remains on track with some form of a QLCS to enter NW GA by 23-02z. As mentioned, see previous discussion for additional info: Morgan Previous Short Term Discussion Below... One Enhanced Risk Severe Weather Outlook down, one more to go! Despite a strong quasi-linear convective system sweeping through the forecast area today, with widespread reports of wind damage and over a dozen noted tornadic debris signatures, the area remains in a general warm sector regime with abundant low-level warmth and moisture. In the mid-layers (500-700 hPA), very dry air was left behind following the storm system, which is helping to keep scattered light sprinkles/showers from growing more upscale, however, by noon broad southwesterly flow will increase moisture in these levels as well and boosting PWATs from near an inch in this morning's special 06Z sounding to back over an inch and a half by the afternoon for Central Georgia, setting the stage for another potential round of severe weather. Central Georgia, this afternoon into the early evening... Abundant moisture return by the afternoon in the low- to mid-levels, is going to be timed with a northward moving coastal, baroclinic boundary and a very weak mid-level shortwave trough. This setup will result in a rather abnormal setup for severe weather for this region, but one that has worrisome combination of severe parameters: * A weak shortwave will provide lower-level lift across the region, which will act as a trigger mechanism for convective development and will cool the mid-levels between 500-700 hPa, creating lapse rates near 7 C/km. * With zonal-flow in place in the mid-levels with the rapid invasion of the shortwave later in the afternoon, offsetting effects of advection warmer mid-level air won't be as present as they otherwise would in a more classic Southeastern SVR setup. * Cooling in the mid-levels, combined with warm and very moist air advecting in off the Gulf will create surface-based CAPE values between 2000-3000 J/kg this afternoon. * In general, wind profiles aloft are rather weak (0-6 km shear values are below 30 kts) due to the weak nature of the shortwave likely resulting in shorter-lived, popcorn-like cells that collapse on themselves after approx an hour with very little wind shear between 2-6 km. * However, in the lowest 2 km, wind shear is decent with quarter- circle hodographs providing good streamwise vorticity into developing right-moving storms and increasing the potential for rotating thunderstorms and spin-up circulations. The result of all this in an environment in Central Georgia this afternoon with no strong organizing trigger mechanism typical for a more organized severe thunderstorm development, although mesoscale boundaries or bands may change this. However, the parameters are good for shorter-lived (1-2 hours) storms capable of large hail and rapidly developing short-lived tornadic circulations. This threat followed by cooler, drier air in the mid-levels allowing evaporative cooling which combined with water loading will present downburst/microburst potential as storm updrafts collapse. Additionally, with 1-3 inches of rain previously fallen, a flooding threat will be present anywhere heavier rain persists for prolonged periods of time. North Georgia, this evening into the overnight hours... In north Georgia, a strong cold front from a more organized synoptic system is expected to surge into for northwest Georgia just before sunset. This will provide a stout triggering mechanism for storm development, with stronger winds aloft more supportive of longer-lived supercell development. The dynamics for north Georgia during this time is everything that's missing for Central Georgia during the afternoon. However, despite the better dynamics the thermodynamics are more lacking. * The moisture return for north Georgia will be less abundant resulting in PWATs just above an inch for the area, likely resulting in convective storms struggling to become more robust. * Storms in the south earlier in the day may rob some surface-based instability in the region. With that said, forecast values of surface-based CAPE are still expected to be above 2000 J/kg, but begin falling after 6 PM. * The timing of the cold front may keep storms elevated after 8 PM, limiting severe potential. * With these factors in mind, low-level wind profiles are much more favorable to tornadic supercells if they can overcome the drier air aloft. Hodographs show sickle-cell structures through 4-6 km, with decent, but not perfect, storm-relative streamwise vorticity. * Dry air in the mid levels, could cause strong evaporative cooling fueled downbursts in any robust storms that do form. These winds combined with the storm motion could create several instances of damaging wind gusts. All in all, please stay aware of any watches or warnings issued for your area through the day and into tonight. Please have a plan of action ready in case it is needed. Following the cold front tonight, more tranquil weather is in store with clearing skies, breezy NW winds, and highs generally in the 60s by Thursday. Thiem .LONG TERM /Friday through Wednesday/... Anomalous temperatures still on track for the weekend. Temps should begin to slowly moderate towards normal on Sunday. Friday and Saturday night's lows should be 5 to 15 degrees below normal. Saturday's highs will range from 15 to 25 degrees below normal for this time of year. Frost/Freeze products will likely be needed Friday night and Saturday night. Previous Long Term Discussion Below... The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Have added the potential for areas of frost on Sunday morning, when minimum temperatures are coolest and winds begin to calm. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. 96 && .AVIATION... 18Z Update... Metro TAF sites socked in stubborn LIFR/IFR cigs, expecting gradual improvement through the afternoon as daytime mixing occurs. Have SHRA starting at 18z as precip overspreads the area along a shortwave, with low-end potential of TS, but confidence is too low at this time to include. TSRA will be possible again tonight after 00z as a cold front pushes through metro TAF sites. After frontal passage, winds turn NW by 08z tonight, remaining elevated between 9-13kts. Should go VFR cigs/vsbys tomorrow between 11-14z as drier air rushes in. //ATL Confidence...18Z Update... Low to medium on all elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 55 68 43 61 / 70 0 0 5 Atlanta 52 66 43 58 / 90 0 0 5 Blairsville 45 62 36 52 / 100 5 5 40 Cartersville 47 66 41 57 / 90 0 0 10 Columbus 55 69 44 64 / 70 5 0 0 Gainesville 52 65 43 57 / 90 0 0 10 Macon 57 72 43 67 / 70 5 0 0 Rome 49 66 41 57 / 90 0 0 10 Peachtree City 50 67 41 60 / 80 0 0 5 Vidalia 63 72 48 68 / 90 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...Harris... Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Monroe...Montgomery...Morgan... Muscogee...Oglethorpe...Peach...Pulaski...Putnam...Schley... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Warren...Washington... Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Emanuel... Fayette...Glascock...Greene...Hancock...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Montgomery... Morgan...Muscogee...Newton...Peach...Pike...Pulaski...Putnam... Schley...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. && SHORT TERM...Thiem/Morgan LONG TERM....96/Listemaa AVIATION...Morgan
Hazardous weather outlook, Apr 6, 5:01 AM EDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 501 AM EDT Wed Apr 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 501 AM EDT Wed Apr 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Several rounds of showers and thunderstorms will move across the area this afternoon and overnight. Some storms may become strong to severe and capable of producing damaging wind gusts and large hail. A tornado or two are possible. Localized flooding and flash flooding is possible, especially in areas that received heavy rainfall on Tuesday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation, especially this afternoon across central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 6, 3:47 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL POWERVILLE 32.60N 83.80W
04/06/2022 E1.00 INCH PEACH GA PUBLIC
QUARTER SIZED HAIL AT THE PET LODGE IN POWERVILLE.
&&
EVENT NUMBER FFC2200348
NLISTLocal storm report, Apr 6, 3:48 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL BYRON 32.65N 83.76W
04/06/2022 E1.00 INCH PEACH GA PUBLIC
&&
EVENT NUMBER FFC2200349
NLISTLocal storm report, Apr 6, 3:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM FLASH FLOOD 6 E SCOTTSBORO 33.02N 83.14W
04/05/2022 BALDWIN GA EMERGENCY MNGR
MINOR FLOODING AT A RESIDENCE ON THE 600 BLOCK OF
STEMBRIDGE RD.
&&
EVENT NUMBER FFC2200350
KINGLocal storm report, Apr 6, 3:53 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 1 SSW ELKO 32.32N 83.71W
04/06/2022 E1.00 INCH HOUSTON GA TRAINED SPOTTER
&&
EVENT NUMBER FFC2200351
NLISTLocal storm report, Apr 6, 3:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL TOOMSBORO 32.82N 83.08W
04/06/2022 E1.25 INCH WILKINSON GA PUBLIC
HALF DOLLAR SIZED HAIL AT THE DOLLAR GENERAL.
&&
EVENT NUMBER FFC2200352
NLISTLocal storm report, Apr 6, 4:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 SSW WARNER ROBINS 32.59N 83.64W
04/06/2022 M1.00 INCH HOUSTON GA TRAINED SPOTTER
REPORT OF 1" HAIL BY TRAINED SPOTTER IN WARNER ROBBINS
NEAR BURNS DRIVE AND RUSTY ROAD.
&&
EVENT NUMBER FFC2200353
LUSKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:16 PM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Apr 5, 9:33 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 5, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 5, 11:36 PM EDT | River Flood Warning | FFC | Bartow | 4 hr |
| Apr 6, 2:42 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 6, 3:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 8 hr |
| Apr 6, 5:21 AM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 71 hr |
| Apr 6, 8:51 AM EDT | River Flood Warning | FFC | Troup | 11 hr |
| Apr 6, 11:40 AM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 7 days |
| Apr 6, 1:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 39 min |
| Apr 6, 1:51 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 39 min |
| Apr 6, 2:31 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 29 min |
| Apr 6, 2:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Apr 6, 2:51 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Peach, Twiggs | 44 min |
| Apr 6, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 29 min |
| Apr 6, 3:06 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley | 24 min |
| Apr 6, 3:13 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 47 min |
| Apr 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 28 min |
| Apr 6, 3:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Apr 6, 3:27 PM EDT | Tornado Warning | FFC | Crisp, Sumter | 33 min |
| Apr 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Apr 6, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 42 min |
| Apr 6, 3:55 PM EDT | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Apr 6, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 47 min |
| Apr 6, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 46 min |
| Apr 6, 4:02 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 29 min |
| Apr 6, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 52 min |
| Apr 6, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 43 min |
| Apr 6, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 40 min |
| Apr 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Putnam | 38 min |
| Apr 6, 5:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Apr 6, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 23 min |
| Apr 6, 5:56 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 6, 6:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Apr 6, 6:16 PM EDT | Flash Flood Warning | FFC | Bibb, Butts, Crawford, Houston, Lamar, Monroe and 4 more | 5 hr |
| Apr 6, 6:23 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 52 min |
| Apr 6, 6:28 PM EDT | Flash Flood Warning | FFC | Harris, Muscogee | 5 hr |
| Apr 6, 6:31 PM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Apr 6, 6:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Apr 6, 6:51 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Apr 6, 6:53 PM EDT | Special Weather Statement | FFC | Macon, Peach | 52 min |
| Apr 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 28 min |
| Apr 6, 7:13 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 32 min |
| Apr 6, 7:17 PM EDT | Special Weather Statement | FFC | Chattooga, Walker, Whitfield | 28 min |
| Apr 6, 7:32 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 43 min |
| Apr 6, 7:44 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 31 min |
| Apr 6, 7:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Apr 6, 7:55 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Treutlen | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.